Vol. 13(1). Jan. 2022, No. 7, pp. 65-81.

CERTAIN SUBCLASSES OF MULTIVALENT FUNCTIONS DEFINED WITH GENERALIZED SALĖœ AGEAN OPERATOR AND RELATED TO SIGMOID FUNCTION AND LEMNISCATE OF BERNOULLI
Vol. 13(1) Jan. 2022, No. 7, pp. 65-81
GURMEET SINGH, GAGANDEEP SINGH, GURCHARANJIT SINGH

Abstract

In this paper, the authors introduce new subclasses of multivalent functions defined with generalized Salagean operator related to Sigmoid function and Lemniscate of Bernoulli. The initial coefficient bounds, Fekete-Szego inequality and Hankel determinant problems are investigated for these classes. The results proved by various authors follow as special cases.


Full Text (PDF 121 K)